# SDR DALA2025050503450

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 93,556 hours, 12,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: F5757120201300
- Part serial: UNK8YZPTH
- Condition: Damaged
- Location: Zone 600
- Part time: 19,666 hours, 2,654 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 RIGHT WING OUTBOARD FLAP DAMAGED. CORRECTIVE ACTION: REPLACED AND ADJUSTED FLAP PER A330 AMM 27-54-72.
